Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify dosage - too low? SLS

Posted by Bob on June 25, 2008, at 23:54:36

In reply to Re: Abilify dosage - too low? Bob, posted by SLS on June 25, 2008, at 16:58:57

> >
> > >
> > > If you don't mind...
> > >
> > > What are you taking Abilify for, and is it helping?
> > >
> > > Thanks.
> > >
> > >
> > > - Scott
> >
> >
> > Scott:
> >
> > That's actually what I wanted to ask you.
> >
> > Bob
>
> I have an unusual case of bipolar disorder that produces mania only as a reaction to antidepressant medications. These manic reactions have been few. My main problem has been one of severe anergic depression with cognitive impairments.
>
> I found that Abilify helped restore some energy and motivation, but that it does so more robustly when it is added to the rest of the drugs I am taking.
>
> Currently:
>
> Nardil 90mg
> nortriptyline 150mg
> Lamictal 200mg
> Abilify 20mg
> Deplin 7.50mg
>
>
> I am responding to this treatment quite well. I am experiencing a stable improvement of depression that is still growing in robustness.
>
> I look forward to hearing good things from you.
>
> Be Well.
>
>
> - Scott


Talk about unusual cases of bipolar/depression! I spend almost all my time in a nasty unipolar depression with ruminations and obsessions, but when I take AD's it often results in agitation, anger, mixed states, or and anxious hypomania.
But that's only if the AD actually gives me any sort of energy. Mostly I get severely fatigued, drowsy, weak, tired and anhedonic on psych drugs.

I can't really win it seems. If I treat my anxiety, anger, and obsessions, I become flat and fatigued and drowsy. If I treat the lack of energy and depression, I get the anxiety anger and agitation.

On another note, I marvel at those who can tolerate the multi-drug cocktails such as yours. I'm so outrageously sensitive to meds that my doc recently stated that we can't really know if I'd respond to most of the meds because I can't get on appreciable doses any longer. In any case, it's good to hear that you are responding well to your mixture.

Bob

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:836355
URL: http://www.dr-bob.org/babble/20080617/msgs/836474.html